Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Parity of class numbers and Witt equivalence
of quartic fields
Math. Comp. 64 (1995), 1711-1715

Authors: Stanislav Jakubec, Frantisek Marko and Kazimierz Szymiczek
Journal: Math. Comp. 66 (1997), 927-927
Original Article: Math. Comp. 64 (1995), 1711-1715.
MathSciNet review: 1408375
Full-text PDF Free Access

Additional Information

PII: S 0025-5718(97)00842-9
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia